Tramadol-Induced Fatal Angioedema: A Rare Case.
Аннотация
Angioedema is a non-pitting edema that involves the subcutaneous and submucosal layers of the face, lips, neck, oral cavity, larynx, and gut. It may become life-threatening when it involves tissues of the larynx. Angioedema can be triggered by exposure to drugs such as angiotensin-converting enzyme inhibitors (ACE inhibitors), opioid drugs, and nonsteroidal anti-inflammatory drugs (NSAIDs). Tramadol is an opioid analgesic medication that may also induce angioedema, but the incidence of tramadol-induced angioedema is very rare in literature to date. It has been postulated that tramadol may cause fatal angioedema in the presence of underlying diseases such as systemic lupus erythematosus (SLE) or concomitant drugs such as NSAIDs. We describe the case of a patient with SLE who experienced fatal angioedema following tramadol intake.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.